# SDR REXA2013111001172

- Difficulty date: November 8, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 28,032 hours, 24,704 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, INBD HINGE BOX ON WING INBD LUG, SHOWS SIGNS OF CORROSION COMMON TO THE BUSHING.  REPAIRED IAW REO 601R-57-21-2027.
